# SDR AALA20020190

- Difficulty date: February 27, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE ELONGATED OUT OF LIMITS IN AFT CARGO DOOR JAMB BEAM AT AFT DOOR STOP HOLE APPROX STATION 1193.  INSTALLED DOUBLER PER AARD 53-10-00-8.  (M)
